# SDR SWAA2022030463288

- Difficulty date: March 2, 2019
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N556WN
- Make and model: Boeing 737-7BD
- Aircraft serial: 33936
- Aircraft time: 26,376 hours, 15,468 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO; AFT CORNER SCUFF PLATE CRACKED. / INSTALLED AFT CARGO AFT CORNER SCUFF PLATE IAW AMM 53-11-02 SEE ADDITIONAL SIGNOFFS FOR ALL WORK PERFORMED
